Please use this identifier to cite or link to this item:
|Title:||Topological properties of the one dimensional exponential random geometric graph|
|Publisher:||JOHN WILEY & SONS INC|
|Citation:||RANDOM STRUCTURES & ALGORITHMS, 32(2), 181-204|
|Abstract:||in this article we study the one-dimensional random geometric (random interval) graph when the location of the nodes are independent and exponentially distributed. We derive exact results and limit theorems for the connectivity and other properties associated with this random graph. We show that the asymptotic properties of a graph with a truncated exponential distribution can be obtained using the exponential random geometric graph. (c) 2007 .|
|Appears in Collections:||Article|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.